Application of the Gaussian plume model to groundwater contaminant transport

Saved in:
Authors:Blackwelder, Larry S.; Smoot, James L.
Author Affiliations:Primary:
University of Tennessee, Department of Civil and Environmental Engineering, Knoxville, TN, United States
Volume Title:Proceedings; American Water Resources Association; Advances in the development and use of models in water resources
Volume Authors:Cleveland, Theodore G., editor
Source:Technical Publication Series - American Water Resources Association, Vol.95-3, p.219-224; AWRA's 31st annual conference and symposia, Houston, TX, Nov. 5-10, 1995, edited by Theodore G. Cleveland. Publisher: American Water Resources Association, Bethesda, MD, United States. ISSN: 0731-9789. ISBN: 1-882132-36-X
Publication Date:1995
Note:In English. 6 refs.; illus.
Subjects:Applications; Contaminant plumes; Ground water; Homogeneous materials; Mathematical models; Models; Nonpoint sources; Pollution; Three-dimensional models; Transport; Gaussian models
Record ID:1996065883
Copyright Information:GeoRef, Copyright 2018 American Geosciences Institute.
Tags: Add Tag
No Tags, Be the first to tag this record!
Be the first to leave a comment!
You must be logged in first